MathSciNet Relay Station
MathSciNet bibliographic data
MR938684 (89i:03082) 03D30 (03D25)
Downey, R. G. Two theorems on truth table degrees. Proc. Amer. Math. Soc. 103 (1988), no. 1, 281–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement